# SDR IPXA2016101509387

- Difficulty date: September 23, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 109,921 hours, 18,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 65B0946432
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, A CRACK WAS FOUND ON THE FRAME DOUBLER AT BS 820 , STRINGER 10A TO 11R.  REPAIRED IAW SRM 53-20-07-2R-R , REPAIR 2 REV.77 AND EO B747-5310-62098-A.
